Journal of Mathematics of Kyoto University

Computations of moments for discounted Brownian additive functionals

Sadao Sato and Marc Yor

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 38, Number 3 (1998), 475-486.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250518061

Digital Object Identifier
doi:10.1215/kjm/1250518061

Mathematical Reviews number (MathSciNet)
MR1661228

Zentralblatt MATH identifier
0943.60068

Subjects
Primary: 60J55: Local time and additive functionals
Secondary: 60J60: Diffusion processes [See also 58J65] 60J65: Brownian motion [See also 58J65]

Citation

Sato, Sadao; Yor, Marc. Computations of moments for discounted Brownian additive functionals. J. Math. Kyoto Univ. 38 (1998), no. 3, 475--486. doi:10.1215/kjm/1250518061. https://projecteuclid.org/euclid.kjm/1250518061


Export citation